# SDR AALA20150409006

- Difficulty date: April 6, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 44,604 hours, 21,670 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON SETTING TAKEOFF POWER LEFT EPR WENT TO 1.45 WOULD NOT ADVANCE.  ALL OTHER ENG GAUGES INDICATED NORMAL.  REJECTED TAKEOFF AT 75 KNOTS.  CHECKED FLIGHT FAULT REVIEW, NO FAULTS FOUND.  DRAINED MOISTURE TRAP.  INSPECTED EPR TRANSMITTER LINES. RAN ENG, SYS CHECKED NORMAL.
